# SDR SWAA2023013080806

- Difficulty date: December 12, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT ANGLE AFT LOWER POSITION ON ENGINE 1 2022-691670<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] PERFORMED REPAIR LOCATED INBOARD FAN COWL SUPPORT ANGLE AFT LOWER POSITION ON ENGINE 1 IAW EA EA 23-171-00074 AND B737-700 SRM 737-700 SRM 54-20-02-1A-1.. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2  PERFORMED REPAIR LOCATED INBOARD FAN COWL SUPPORT ANGLE AFT LOWER POSITION ON ENGINE 1 IAW EA 23-171-00074 AND B737-700 SRM 54-20-02-1A-1.. SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR LOCATED INBOARD FAN COWL SUPPORT ANGLE AFT LOWER POSITION ON ENGINE 1 IAW EA 23-171-00074 AND B737-700 SRM 54-20-02-1A-1.. SEE INDIVIDUAL SIGNOFFS BELOW
